MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA
Model Number 6677200
Medical Device Problem Codes Output Problem (3005); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system generated an alarm indicating an open safety valve during patient treatment.There was no patient harm.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Our investigation of this complaint has been completed.It was initially stated that the technical error code indicating an open safety valve was generated during patient treatment.Additional information states that the anesthesia system was in standby mode while the patient was connected to a heart-lung machine.We have not received any additional information about the setup during the surgery.Our field service engineer investigated the anesthesia system at the hospital.The reported issue was solved by cleaning the safety valve membrane.The patient system and water trap from customer stock were replaced.After successful testing, the anesthesia system was cleared for clinical use.The reported failure can be verified in the supplied log.The log shows that the technical error code was generated when the anesthesia system was in standby mode.Apart from the reported issue having been solved by cleaning the safety valve membrane, no additional cause of the event has been determined.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
FLOW-I C20
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23400944
Report Number8010042-2025-0001584
Device Sequence Number10179433
Product Code BSZ
UDI-Device Identifier07325710001349
UDI-Public(01)07325710001349(11)160303
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown